# SDR MWEA011248

- Difficulty date: September 6, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 64,373 hours, 38,008 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D9A
- Part serial: 665555
- Condition: Overtemp
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF IN OMA AT A REDUCED POWER TAKEOFF OF 1.94 EPR THE RIGHT ENGINE EGT ROSE TO 600 DEGREES FOR 5 SECONDS BEFORE POWER COULD BE REDUCED.  AIRCRAFT TO REMAIN IN MKE FOR REPAIR.  REMOVED AND REPLACED ENGINE.
